Alert archive / North Dakota / Wind Chill Advisories in 2018

Wind Chill Advisory 24, NWS Grand Forks, ND

December 28, 201817 counties in North Dakota; 10 counties in Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Dec 28, 2018, 3:50 AM CST for 17 counties in North Dakota; 10 counties in Minnesota. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2018, 3:50 AM CST (09:50 UTC)
Expired
Dec 28, 2018, 12:00 PM CST
In force
8 hr
Issued by
NWS Grand Forks, ND
All 27 counties

Clay County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 16 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.8 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

877 
WWUS43 KFGF 280950
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
350 AM CST Fri Dec 28 2018

MNZ001-002-007-NDZ016-027>030-038-281800-
/O.CAN.KFGF.BZ.W.0003.000000T0000Z-181228T1200Z/
/O.NEW.KFGF.WC.Y.0024.181228T0950Z-181228T1800Z/
West Polk-Norman-West Marshall-Eastern Walsh County-Grand Forks-
Griggs-Steele-Traill-Barnes-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Warren, Stephen, Argyle, Grafton, 
Park River, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, and Valley City
350 AM CST Fri Dec 28 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 30 below 
  zero.

* WHERE...Portions of northwest Minnesota and northeast and 
  southeast North Dakota.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...The cold wind chills could cause frostbite
  on exposed skin in as little as 30 minutes. Minor impacts from
  blowing and drifting snow remain possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MNZ030-040-281100-
/O.CAN.KFGF.BZ.W.0003.000000T0000Z-181228T1200Z/
West Otter Tail-Grant-
Including the cities of Fergus Falls, Elbow Lake, Hoffman, Ashby,
Herman, and Barrett
350 AM CST Fri Dec 28 2018

...BLIZZARD WARNING IS CANCELLED...

The snow has ended and winds will continue to diminish. Minor
impacts from blowing and drifting snow remain possible. 

$$

MNZ015-022-281800-
/O.CAN.KFGF.WS.W.0009.000000T0000Z-181228T1500Z/
/O.NEW.KFGF.WC.Y.0024.181228T0950Z-181228T1800Z/
East Polk-Mahnomen-
Including the cities of Fosston, Fertile, McIntosh, Erskine, 
Mahnomen, Naytahwaush, and Waubun
350 AM CST Fri Dec 28 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 30 below 
  zero.

* WHERE...East Polk and Mahnomen Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MNZ016-017-023-024-027-028-031-032-281100-
/O.CAN.KFGF.WS.W.0009.000000T0000Z-181228T1500Z/
North Clearwater-South Beltrami-South Clearwater-Hubbard-
West Becker-East Becker-East Otter Tail-Wadena-
Including the cities of Bagley, Clearbrook, Bemidji, Alida, Ebro,
Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, 
Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
and Menahga
350 AM CST Fri Dec 28 2018

...WINTER STORM WARNING IS CANCELLED...

The snow has ended and winds will continue to diminish. Minor
impacts from blowing and drifting snow remain possible. 

$$

MNZ004-NDZ006>008-014-015-024-026-054-281800-
/O.CAN.KFGF.WW.Y.0030.000000T0000Z-181228T1200Z/
/O.NEW.KFGF.WC.Y.0024.181228T0950Z-181228T1800Z/
Kittson-Towner-Cavalier-Pembina-Benson-Ramsey-Eddy-Nelson-
Western Walsh County-
Including the cities of Hallock, Karlstad, Lancaster, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, 
New Rockford, Lakota, Mcville, Aneta, Tolna, Edinburg, Adams, 
and Lankin
350 AM CST Fri Dec 28 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 35 below 
  zero.

* WHERE...Portions of northwest Minnesota and northeast North 
  Dakota.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MNZ005-008-013-014-281800-
/O.CAN.KFGF.WW.Y.0030.000000T0000Z-181228T1500Z/
/O.NEW.KFGF.WC.Y.0024.181228T0950Z-181228T1800Z/
Roseau-East Marshall-Pennington-Red Lake-
Including the cities of Roseau, Warroad, Greenbush, Newfolden, 
Middle River, Grygla, Thief River Falls, and Red Lake Falls
350 AM CST Fri Dec 28 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 30 below 
  zero.

* WHERE...Roseau, East Marshall, Pennington and Red Lake 
  Counties.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MNZ006-009-281100-
/O.CAN.KFGF.WW.Y.0030.000000T0000Z-181228T1500Z/
Lake Of The Woods-North Beltrami-
Including the cities of Baudette, Red Lake, Redby, and Ponemah
350 AM CST Fri Dec 28 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

The snow has ended and winds will continue to diminish. Minor
impacts from blowing and drifting snow remain possible. 

$$

MNZ003-029-NDZ039-049-052-053-281200-
/O.CON.KFGF.BZ.W.0003.000000T0000Z-181228T1200Z/
Clay-Wilkin-Cass-Ransom-Sargent-Richland-
Including the cities of Moorhead, Breckenridge, Fargo, Lisbon, 
Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
350 AM CST Fri Dec 28 2018

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WHAT...Blizzard conditions. Winds gusting as high as 50 mph 
  will cause significant reductions in visibility, especially in 
  open country.

* WHERE...Southern Red River Valley. 

* WHEN...Until around 6am. 

* ADDITIONAL DETAILS...Travel will be nearly impossible.
  Widespread blowing snow will significantly reduce visibility,
  especially in open country. Wind chills as low as 30 below zero
  will cause frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
2 follow-up statements
118 
WWUS43 KFGF 281149
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
549 AM CST Fri Dec 28 2018

MNZ003-029-NDZ039-049-052-053-281800-
/O.EXP.KFGF.BZ.W.0003.000000T0000Z-181228T1200Z/
/O.EXB.KFGF.WC.Y.0024.181228T1200Z-181228T1800Z/
Clay-Wilkin-Cass-Ransom-Sargent-Richland-
Including the cities of Moorhead, Breckenridge, Fargo, Lisbon, 
Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
549 AM CST Fri Dec 28 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...BLIZZARD WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

* WHAT...Very cold wind chills expected. Wind chills as low as 30 
  below zero expected.

* WHERE...Portions of west central Minnesota and southeast North 
  Dakota.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...The cold wind chills could cause frostbite
  on exposed skin in as little as 30 minutes. Minor impacts from
  blowing and drifting snow remain possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MNZ001-002-004-005-007-008-013>015-022-NDZ006>008-014>016-024-
026>030-038-054-281800-
/O.CON.KFGF.WC.Y.0024.000000T0000Z-181228T1800Z/
West Polk-Norman-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-
Steele-Traill-Barnes-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, 
Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston,
Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Cando,
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Edinburg, Adams, and Lankin
549 AM CST Fri Dec 28 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 30 below 
  zero.

* WHERE...Portions of northwest Minnesota and northeast North 
  Dakota.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...The cold wind chills could cause frostbite
  on exposed skin in as little as 30 minutes. Minor impacts from
  blowing and drifting snow remain possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$
505 
WWUS43 KFGF 281753
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
1153 AM CST Fri Dec 28 2018

MNZ001>005-007-008-013>015-022-029-NDZ006>008-014>016-024-026>030-
038-039-049-052>054-281900-
/O.EXP.KFGF.WC.Y.0024.000000T0000Z-181228T1800Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-Wilkin-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, 
Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston,
Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, 
Breckenridge, Cando, Langdon, Cavalier, Walhalla, Drayton, 
Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, 
Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, 
Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, 
Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, 
Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, 
Edinburg, Adams, and Lankin
1153 AM CST Fri Dec 28 2018

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

A few locations may have wind chills in the 25 to 30 below range
through 1 PM, however most locations have already improved. This
trend will continue, so the advisory will be allowed to expire. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Dec 28, 3:46 AM CST, 4 minutes earlier.

Area forecast discussion, Dec 28, 3:46 AM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
346 AM CST Fri Dec 28 2018

.SHORT TERM...(Today and tonight)
Issued at 346 AM CST Fri Dec 28 2018

Winter storm is winding to an end. Falling snow has ended across
the region as forcing has moved eastward. Will cancel the winter
storm warning/winter weather advisory east of the valley. Winds
are slowly diminishing across all but the far southern valley, and
visibilities from ASOS/AWOS sensors are responding accordingly.
Wind chills will be in advisory criteria across much of eastern
North Dakota and adjacent portions of Minnesota through much of
the morning, and will need to replace winter weather
advisory/blizzard warnings with a wind chill advisory across this
area. The blizzard warning across the far southern valley should
be able to expire at 6am, and will assess the need for a wind
chill advisory this far south at that time.

High pressure moves overhead today. Cold air advection and low sun
angle will limit temperature rise, so anticipate max temps today
near or slightly above 0F. With fresh snow cover and light winds
at sunset, anticipate temperatures to quickly drop this evening.
How far will temps fall before becoming steady after midnight is
the challenge. Lowered min temps 5-10F from what most guidance
indicates, but probably still not low enough. As winds increase
after midnight, anticipate a morning within wind chill advisory
criteria (Saturday morning).

.LONG TERM...(Saturday through Thursday)
Issued at 346 AM CST Fri Dec 28 2018

Upper level ridging across the western CONUS over this weekend and
into next week will allow a series of upper level shortwaves to
propagate through the northern Plains within a northwesterly flow
regime. This pattern will be conducive for both periods of
unseasonably warm weather followed by frigid cold snaps along with
chances for precip.

Saturday through Sunday...

A deepening surface low is expected to develop in the lee of the
Canadian Rockies on Sat/Sun as an upper level shortwave propagates
around the upper level ridge axis. As this occurs,
west/southwesterly downslope flow off the Rockies will allow for
warm air advection into parts of North Dakota, allowing temperatures
to climb over the weekend into the teens/twenties for Saturday and
into the low thirties for Sunday.

Snow will be possible along and ahead of a northwest-to-southeast
oriented warm front Sunday morning through early Monday morning.
While most locations will likely see snow as the dominant
precipitation type, mid level warm advection may allow for mid level
temps to climb just above freezing, allowing for a mixed
precipitation type, including freezing rain, for some locations.
Overall QPF signals are low at this time based on ensemble guidance,
so most locations will see only light snow accumulations. Locally
higher snow/precip amounts will be possible with any precip bands
that develop within the warm frontal zone.

Monday through Tuesday...

An arctic airmass following closely behind the surface low will move
into the region by Monday. Snow will be possible early Monday
morning as the cold front pushes through the region, but the more
impactful weather will be strong gradient winds as the arctic high
moves in behind the low. Northerly winds at 20 to 25 mph with gusts
up to 35 mph will be possible and may drop wind chill values into
advisory criteria for portions of northern/northeast ND. Although
confidence is low at this time, patches of blowing snow may be
possible for locations that see light snow accumulation on Sunday
and/or don't climb above freezing Sunday afternoon.

Some of the coldest temperatures of the season thus far are
currently forecast for Tuesday morning with lows in the teens and
twenties below zero. Although winds won't be as high as Monday
morning, they will be enough to drop wind chill values into the -30
to -40 range.

Wednesday through Thursday...

Another upper level shortwave is expected to move through the
northern Plains region during the mid to late week period. With this
wave, a temperature rebound is likely along with light snow chances
for parts of the region. Although extended guidance is in reasonably
good agreement in developing this system, differences in timing and
placement of surface features gives low confidence for snow chances
during this period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 346 AM CST Fri Dec 28 2018

Clear sky is starting to move into the region from the north. The
last lingering snow band has exited the KBJI and KFAR areas.
Expect winds to decrease through the morning, with VSBYs slowly
increasing.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Chill Advisory until noon CST today for NDZ006>008-014>016-
     024-026>030-038-054.

     Blizzard Warning until 6 AM CST early this morning for NDZ039-
     049-052-053.

MN...Wind Chill Advisory until noon CST today for MNZ001-002-004-005-
     007-008-013>015-022.

     Blizzard Warning until 6 AM CST early this morning for MNZ003-
     029.

&&

SHORT TERM...TG
LONG TERM...AM
AVIATION...Godon/TG
Hazardous weather outlook, Dec 28, 3:50 AM CST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
350 AM CST Fri Dec 28 2018

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-291200-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
350 AM CST Fri Dec 28 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Hazardous wind chills are expected through the morning hours.
Minor impacts from blowing and drifting snow will be possible
through the early morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Hazardous wind chills are expected Saturday morning, and again
early next week.

The potential exists for freezing rain Sunday evening and
overnight.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Dec 27, 11:11 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1111 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     SNOW             5 NW LAVINIA            47.57N 94.89W
12/27/2018  M13.5 INCH       BELTRAMI           MN   PUBLIC

            13.5 MEASURED IN MIDDLE OF FLAT DRIVEWAY.
            STILL SNOWING AND WINDY.

&&

AM
Local storm report, Dec 27, 11:13 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1113 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     SNOW             3 E BLUFFTON            46.49N 95.18W
12/27/2018  M10.2 INCH       OTTER TAIL         MN   NWS EMPLOYEE

            MODERATE BLOWING AND DRIFTING OF SNOW.
            AVERAGE OF 10 MEASUREMENTS.

&&

AM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 2:43 PM CSTWind Chill AdvisoryFGFBarnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more18 hr

Nearby

Wind Chill Advisories in North Dakota, 2018Wind Chill Advisories in Minnesota, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.